# SDR CALA2015051393779

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 93,355 hours, 14,679 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHTS AT DR 1 RT & DR 2 RT ARE INOPERATIVE.  REPLACED LAMPS FOR LIGHT ASSEMBLY AT DR 1 RT & DR 2 RT IAW AMM 33-51-06.
